IJPAM: Volume 44, No. 1 (2008)

FRACTIONAL DERIVATIVE AND FORMAL POWER SERIES

Neven Elezovic$^1$, Zivorad Tomovski$^2$
$^1$Department of Applied Mathematics
Faculty of Electrical Engineering and Computing
University of Zagreb
Unska 3, Zagreb, 10000, CROATIA
e-mail: neven.elez@fer.hr
$^2$Faculty of Natural Sciences and Mathematics
Institute of Mathematics
University St.St. Cyril and Methodius
P.O. Box 162, Skopje, 91000, REPUBLIC OF MACEDONIA
e-mail: tomovski@iunona.pmf.ukim.edu.mk


Abstract.The new method of summation of divergent series, given in [#!TT1!#,#!TT2!#] for calculation of fractional derivatives of function of binomial type is presented. A new indentity for hypergeometric functions is used to justify this calculus.

Received: April 25, 2006

AMS Subject Classification: 26A33

Key Words and Phrases: fractional derivatives, divergent series, Gauss hypergeometric series, beta function, formal power series, Euler's integral reperesentation

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2008
Volume: 44
Issue: 1